MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; SMALL ADULT AIRFLOW W/MANOMETER

SUNMED HOLDINGS LLC SUNMED LLC; SMALL ADULT AIRFLOW W/MANOMETER
Model Number AF5140MB
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Could delay resuscitation of the patient.
 
Event or Problem Description
The end of the resuscitation bag popped off.
 
Additional Manufacturer Narrative
Could delay resuscitation of the patient.The complaint of the end of the resuscitation bag popping off involving part af5140mb was confirmed.A root cause was determined to be the manual assembly operation was not conducted properly.A risk assessment was performed, and the ultimate risk was determined to be serious / capa optional, which does not require the initiation of a capa.There have been no other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
The end of the resuscitation bag popped off.

Brand Name
SUNMED LLC
Common Device Name
SMALL ADULT AIRFLOW W/MANOMETER
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18727884
Report Number1314417-2024-00012
Device Sequence Number6292385
Product Code BTM
UDI-Device Identifier10889483103012
UDI-Public10889483103012
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MB
Device Catalogue NumberAF5140MB
Device Lot Number462079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown